# SDR UIEA2018040700630

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,166 hours, 24,035 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: Illuminated
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD BOOST PUMP PRESSURE LIGHT WILL NOT GO OUT. OPEN
